Volume 24, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Euler characteristics of Gothic Teichmüller curves

Martin Möller and David Torres-Teigell

Geometry & Topology 24 (2020) 1149–1210
Bibliography
1 M Bainbridge, Euler characteristics of Teichmüller curves in genus two, Geom. Topol. 11 (2007) 1887 MR2350471
2 H Bass, Torsion free and projective modules, Trans. Amer. Math. Soc. 102 (1962) 319 MR140542
3 C Birkenhake, H Lange, Complex abelian varieties, 302, Springer (2004) MR2062673
4 C Bonatti, A Eskin, A Wilkinson, Projective cocycles over SL(2, )–actions : measures invariant under the upper triangular group, preprint (2017) arXiv:1709.02521
5 H Cohen, A course in computational algebraic number theory, 138, Springer (1993) MR1228206
6 A Eskin, S Filip, A Wright, The algebraic hull of the Kontsevich–Zorich cocycle, Ann. of Math. 188 (2018) 281 MR3815463
7 A Eskin, M Kontsevich, A Zorich, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, Publ. Math. Inst. Hautes Études Sci. 120 (2014) 207 MR3270590
8 A. Eskin, C. McMullen, R. Mukamel, A. Wright, Billiards, quadrilaterals and moduli spaces, J. Amer. Math. Soc. (2020)
9 A Eskin, M Mirzakhani, A Mohammadi, Isolation, equidistribution, and orbit closures for the SL(2, ) action on moduli space, Ann. of Math. 182 (2015) 673 MR3418528
10 G van der Geer, Hilbert modular surfaces, 16, Springer (1988) MR930101
11 F E P Hirzebruch, Hilbert modular surfaces, Enseign. Math. 19 (1973) 183 MR393045
12 F Hirzebruch, G van der Geer, Lectures on Hilbert modular surfaces, 77, Presses de l’Université de Montréal (1981) 193 MR639898
13 W P Hooper, Grid graphs and lattice surfaces, Int. Math. Res. Not. 2013 (2013) 2657 MR3071661
14 H Lange, S Recillas, Prym varieties of pairs of coverings, Adv. Geom. 4 (2004) 373 MR2071812
15 C T McMullen, Foliations of Hilbert modular surfaces, Amer. J. Math. 129 (2007) 183 MR2288740
16 C T McMullen, R E Mukamel, A Wright, Cubic curves and totally geodesic subvarieties of moduli space, Ann. of Math. 185 (2017) 957 MR3664815
17 M Möller, Variations of Hodge structures of a Teichmüller curve, J. Amer. Math. Soc. 19 (2006) 327 MR2188128
18 M Möller, Teichmüller curves, mainly from the viewpoint of algebraic geometry, from: "Moduli spaces of Riemann surfaces" (editors B Farb, R Hain, E Looijenga), IAS/Park City Math. Ser. 20, Amer. Math. Soc. (2013) 267 MR3114688
19 M Möller, Prym covers, theta functions and Kobayashi curves in Hilbert modular surfaces, Amer. J. Math. 136 (2014) 995 MR3245185
20 M Möller, Geometry of Teichmüller curves, from: "Proceedings of the International Congress of Mathematicians" (editors B Sirakov, P N d Souza, M Viana), World Sci. (2018) 2017 MR3966840
21 M Möller, D Zagier, Modular embeddings of Teichmüller curves, Compos. Math. 152 (2016) 2269 MR3577896
22 R E Mukamel, Fundamental domains and generators for lattice Veech groups, Comment. Math. Helv. 92 (2017) 57 MR3615035
23 C L Siegel, The volume of the fundamental domain for some infinite groups, Trans. Amer. Math. Soc. 39 (1936) 209 MR1501843
24 C C Ward, Calculation of Fuchsian groups associated to billiards in a rational triangle, Ergodic Theory Dynam. Systems 18 (1998) 1019 MR1645350
25 A Wright, Schwarz triangle mappings and Teichmüller curves : the Veech–Ward–Bouw–Möller curves, Geom. Funct. Anal. 23 (2013) 776 MR3053761
26 A Wright, Cylinder deformations in orbit closures of translation surfaces, Geom. Topol. 19 (2015) 413 MR3318755
27 D Zagier, On the values at negative integers of the zeta-function of a real quadratic field, Enseign. Math. 22 (1976) 55 MR406957
28 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry, I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 437 MR2261104